English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 89683/119504 (75%)
Visitors : 23941980      Online Users : 137
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18777
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18777

    Title: A Remark on Meromorphic Functions Sharing Four Values
    Authors: 陳天進
    Chen, Ten-Ging
    Chen, Keng-Yan
    Ou, Tze-Chun
    Tsai, Yen-Lung
    Contributors: 應數系
    Date: 2008-10
    Issue Date: 2008-12-24 13:34:55 (UTC+8)
    Abstract: In this paper, we prove that if two distinct non-constant meromorphic functions f and g share four distinct values a1,a2,a3,a4 \DM \ such that each ai-point is either a (p,q)-fold or (q,p)-fold point of f and g, then (p,q) is either (1,2) or (1,3) and f,g are in some particular forms.
    Relation: Taiwanese Journal of Mathematics, 12(7), 1733-1737
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File SizeFormat
    2008-10-NO12.pdf125KbAdobe PDF1783View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback